RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 195, Number 4  


Fujita type theorems for quasilinear parabolic equations with initial data slowly decaying to zero
N. V. Afanasieva, A. F. Tedeev
3
Group classification of the eikonal equation for a 3-dimensional inhomogeneous medium
A. V. Borovskikh
23
Finite parametrization of solutions of equations in a free monoid. II
G. S. Makanin
65
Weighted anisotropic Korn's inequality for a junction of a plate and a rod
S. A. Nazarov
97
Spherical simplices generating discrete reflection groups
A. A. Felikson
127
Weakly symmetric Riemannian manifolds with reductive isometry group
O. S. Yakimova
143
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019